# SDR USAA2014120800008

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 18,796 hours, 7,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147400000
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT FLOORBOARD AT FWD GALLEY RT SIDE JUST IN FRONT OF WINDSCREEN BETWEEN FRAME 17 TO 20.  REPLACED FLOOR PANEL 232EF IAW AMM 53-22-12-401.
